Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2018 | Journal Article | LibreCat-ID: 45951
Kovács, Balázs. “Computing Arbitrary Lagrangian Eulerian Maps for Evolving Surfaces.” Numerical Methods for Partial Differential Equations, vol. 35, no. 3, Wiley, 2018, pp. 1093–112, doi:10.1002/num.22340.
LibreCat | DOI
 

Filters and Search Terms

issn=1098-2426

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed